I have not had a period for 4 months. After a round about way to get a direct answer from my doctor, I was told I can take provera 10 mg for ten days. I started spotting on day 7 and am now starting a light period, day 8 and also have cramping. I still have two more pills to go. Is this ok? I thought I wasn't supposed to start until after I was done taking them?? Also, does this mean I shouldn't take the last two pills?
26 Jul 2012
You should continue to take the pills until they are gone. Provera is a progestin, and is used in regulating a woman's period. It is not unusual for you to be having a light period right now. Finish the provera pills and this should reboot your periods to more normal.
Do not worry. This is what's supposed to happen.
If you are still worried, please call your doc.
- Provera Information for Consumers
- Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bleeding stopped after five days of using provera now on day sixteen and bleeding has started again is this normal
1 answer • 20 Apr 2010
I'm on the Depo shot not for birth control, my doctor thought it would stop my bleeding. I was on it 16 yrs ago, I still had a period. He gave ...
1 answer • 17 Oct 2010
I have been having small bleeding after finishing my provera tabs,,wen is the normal bleeding coming
i have been having small bleeding after finishing my provera tablet but i havnt had any stong bleeding yet just little everyday.i am trying to get ...
1 answer • 13 Feb 2012
Depo-Provera - got my first shot this morning, my period started yesterday then stopped, is this ok?
I'm not bleeding anymore. Is this normal? Do you normally get lighter periods while on
1 answer • 14 Feb 2012
... pms symptoms were different. Like I had none except sore breasts. Normally that goes away the day I get AF but it didn't this time until ...
1 answer • 19 Feb 2014